# SDR EISA97095

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2612 · Fire Detection
- Part: Fire Module
- Part number: 65249203
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 39,000 AND CHOPPY/MODERATE TURBULENCE, FIRE BELL SOUNDED WITH NO ACCOMPANYING LIGHTS OR ABNORMAL INDICATIONS.  IT OCCURRED APPROX 10 TIMES.  WE SILENCED EACH TIME.  DID NOT RECUR AFTER SMOOTHERD OUT.  TEST OK ON PRE AND POST FLIGHT.  REMOVED AND REPLACED FIRE OVERHEAT DETECTOR MODULE, OPS CHECK GOOD PER MM CHP 26.  (M)
